On equational definability of function classes

Couceiro, Miguel, Lehtonen, Erkko, Waldhauser, Tamás: On equational definability of function classes.
JOURNAL OF MULTIPLE-VALUED LOGIC AND SOFT COMPUTING, 24 (1-4). pp. 203-222. ISSN 1542-3980 (2015)

[img] Text
2015_2.pdf - Accepted Version
Restricted access: Registered users only

Download (308kB) | Request a copy
Item Type: Article
Journal or Publication Title: JOURNAL OF MULTIPLE-VALUED LOGIC AND SOFT COMPUTING
Date: 2015
Volume: 24
Number: 1-4
Page Range: pp. 203-222
ISSN: 1542-3980
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 2814581
Date Deposited: 2019. Nov. 08. 09:39
Last Modified: 2019. Nov. 08. 09:39
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/17322
Web of Science® Times Cited: 1 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year